Retin A and accutane are both from a class of drugs called retinoids, related to vitamin A. Retin A is a topical version and if you can fix the probelm using this, it will be a lot less toxic on your body. If you do decide to run accutane, I would stop using the retin A. There will be no need for both. Accutane is a very strong drug and you'll find that it will dry your skin out a lot! I think that using Retin A at the same time would be over kill and may actually cause more irritation to the skin than needed. More isn't always better. Once you begin the accutane, it may take a few weeks to show improvement, but believe me, nothing works we well as accutane for acne. I would start at 20mg, if you can, and then build the dose from there. Be sure to avoid tanning and be sure to moisturize your skin.
On or off gear, it would be wise to keep an eye on your lab work while you are using accutane. This will give you a better idea of how much of an impact the gear and the acne med is having on your body. I would say that you will probably be ok to use it with your cycle, but be sure to avoid using oral steroids, which is looks like you will avoid with this cycle plan. Also, be aware that accutane will dry your muscle and joints out. You will be more likely to get hurt while on it. So be extra careful with your training and stay hydrated.